# SDR SWAA2025013090549

- Difficulty date: January 28, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N8762Q
- Make and model: Boeing 737-8
- Aircraft serial: 67216
- Aircraft time: 8,479 hours, 4,323 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT THAT FLASHLIGHT IN AFT CABIN ON CAPTAINS SIDE IS INOP<[01].  MOVED THE BATTERY SLIGHTLY BACK FOR POGO CONTACTS TO TOUCH. FLASHLIGHT WORKS PROPERLY IN REFERENCE TO AMM 25-64-00.
